# SDR DALA13047549207

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1205, LONGERON 29L AND 29R, SHEAR TIE IS CORRODED.   REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REPLACED SHEAR TIE IAW SRM 51-30-02 AND 51-30-05.
